Alert archive / Washington / Wind Advisories in 2013
Wind Advisory 13, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at May 12, 2013, 1:30 PM PDT for 4 counties in Oregon; 5 counties in Washington. It took effect at May 13, 2013, 2:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2013, 1:30 PM PDT (20:30 UTC)
- In effect from
- May 13, 2013, 2:00 PM PDT
- Expired
- May 13, 2013, 10:43 PM PDT
- In force
- 9 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 41 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.5 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
198 WWUS76 KPDT 122030 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 130 PM PDT SUN MAY 12 2013 ...WINDY CONDITIONS ARE EXPECTED MONDAY AFTERNOON AND EVENING... .A VIGOUROUS STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL RACE ACROSS THE TWO STATE AREA TOMORROW. THE FRONT WILL CREATE WINDY CONDITIONS ESPECIALLY OVER NORTHERN OREGON AND SOUTH CENTRAL WASHINGTON MONDAY AFTERNOON. WEST WINDS ARE EXPECTED TO INCREASE BETWEEN 25 TO 35 MPH WITH GUSTS NEARING 50 MPH INTO THE MONDAY EVENING. ORZ044-507-508-WAZ028-029-130600- /O.NEW.KPDT.WI.Y.0013.130513T2100Z-130514T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 130 PM PDT SUN MAY 12 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY. * TIMING: THE WINDS WILL INCREASE MONDAY AFTERNOON AND CONTINUE INTO MONDAY EVENING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS NEARING 50 MPH. * IMPACTS: THESE WINDS CAN MAKE DRIVING DIFFICULT ESPECIALLY ALONG INTERSTATE 84 AND 82. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
4 follow-up statements
221 WWUS76 KPDT 130508 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1008 PM PDT SUN MAY 12 2013 ...VERY WINDY MONDAY AFTERNOON AND EVENING... .A VIGOUROUS STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL RACE ACROSS WASHINGTON AND OREGON ON MONDAY. THE FRONT WILL CREATE VERY WINDY CONDITIONS ESPECIALLY OVER NORTHERN OREGON AND SOUTH CENTRAL WASHINGTON. WEST WINDS ARE EXPECTED TO INCREASE BETWEEN 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. ORZ044-507-508-WAZ028-029-131315- /O.CON.KPDT.WI.Y.0013.130513T2100Z-130514T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 1008 PM PDT SUN MAY 12 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY. * TIMING: THE WINDS WILL INCREASE MONDAY AFTERNOON AND CONTINUE INTO MONDAY EVENING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * IMPACTS: VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ALONG INTERSTATES 84 AND 82. WATCH FOR BLOWING DEBRIS AND LOOSE OBJECTS THAT MAY SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
651 WWUS76 KPDT 130929 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 229 AM PDT MON MAY 13 2013 ...VERY WINDY THIS AFTERNOON AND EVENING... .A STRONG STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL MOVE ACROSS WASHINGTON AND OREGON TODAY. THE FRONT WILL CREATE VERY WINDY CONDITIONS LATER THIS AFTERNOON INTO THE EVENING. WEST WINDS ARE EXPECTED TO INCREASE BETWEEN 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. ORZ044-507-508-WAZ028-029-131730- /O.CON.KPDT.WI.Y.0013.130513T2100Z-130514T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 229 AM PDT MON MAY 13 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO THE EVENING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * IMPACTS: VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT... ESPECIALLY ALONG INTERSTATES 84 AND 82. WATCH FOR BLOWING DEBRIS AND LOOSE OBJECTS THAT MAY SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
141 WWUS76 KPDT 132112 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 212 PM PDT MON MAY 13 2013 ...VERY WINDY THIS AFTERNOON AND EVENING... .A STRONG STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL MOVE ACROSS WASHINGTON AND OREGON TODAY AND THIS EVENING. THE FRONT WILL CREATE VERY WINDY CONDITIONS LATER THIS AFTERNOON INTO THE EVENING. WEST WINDS ARE EXPECTED TO INCREASE BETWEEN 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. ORZ044-507-508-WAZ028-029-140600- /O.CON.KPDT.WI.Y.0013.000000T0000Z-130514T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 212 PM PDT MON MAY 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO THE EVENING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * IMPACTS: VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT... ESPECIALLY ALONG INTERSTATES 84 AND 82. WATCH FOR BLOWING DEBRIS AND LOOSE OBJECTS THAT MAY SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
390 WWUS76 KPDT 140543 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1043 PM PDT MON MAY 13 2013 ORZ044-507-508-WAZ028-029-140645- /O.CAN.KPDT.WI.Y.0013.000000T0000Z-130514T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 1043 PM PDT MON MAY 13 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS ARE DECREASING AND WILL CONTINUE TO DO SO OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at May 12, 9:25 AM PDT, 4 hours 5 minutes earlier.
Area forecast discussion, May 12, 9:25 AM PDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 925 AM PDT SUN MAY 12 2013 .UPDATE...THE LATEST IR SATL/RADAR WAS SHOWING MID AND HIGH LEVEL CLOUDS OVER THE TWO STATE AREA ALONG WITH A FEW SHOWERS ALONG OUR PORTION OF THE EAST SLOPES OF THE WA CASCADES. THIS WAS IN RESPONSE TO A STORM SYSTEM OVER THE E PAC THAT WAS PUMPING MOISTURE INTO OUR REGION. A HIGH PRESSURE SYSTEM THAT WAS PROVIDING OUR WARM TEMPERATURES WILL CONTINUE ITS INFLUENCE ON THE REGIONS WEATHER DESPITE SLIPPING TO THE EAST. THE COMBINATION OF THE VERY WARM TEMPERATURES AND MOISTURE COULD PRODUCE A FEW THUNDERSTORMS MAINLY OVER OUR SOUTHERN AND EASTERN ZONES THIS AFTERNOON. THE AREA OF INSTABILITY STRETCHES INTO PORTIONS OF CENTRAL OREGON AND INCLUDED THIS IN THIS MORNINGS UPDATE. OTHERWISE THE REMAINDER OF THE FORECAST APPEARS ON TRACK FOR NOW. && .AVIATION...18Z TAFS...VFR CONDITIONS TO PREVAIL THROUGH 18Z MONDAY...MOSTLY MID AND HIGH CLOUDS ARE EXPECTED DURING THE DAY TODAY. LOWERING CLOUDS WILL THICKEN OVERNIGHT WITH RAIN SHOWERS DEVELOPING AT KDLS LATE TONIGHT AND AT KYKM AND VCNTY KRDM AND KBDN BY 15Z MONDAY. CEILINGS WILL BE 4-7 THOUSAND FEET AREAWIDE BY THE END OF THE FORECAST PERIOD. WINDS WILL INCREASE FROM THE WEST AT 10-20 KT THIS AFTERNOON AND THEN DIMINISH LESS THAN 10 KT OVERNIGHT. 78 && .PREV DISCUSSION... /ISSUED 444 AM PDT SUN MAY 12 2013/ SHORT TERM...TODAY THROUGH MONDAY NIGHT. A LARGE UPPER LEVEL LOW IS LOCATED OFFSHORE WITH ASSOCIATED COLD FRONT APPROACHING THE PACIFIC NORTHWEST COAST. A SOUTHWEST FLOW ALOFT WILL CONTINUE TO PUSH MID AND HIGH LEVEL CLOUDS OVER THE REGION TODAY FOR MOSTLY CLOUDY SKIES. THE FRONTAL BOUNDARY WILL MOVE INLAND LATER TODAY AND WILL BRING LIGHT RAIN TO THE CASCADES. THERE IS WEAK INSTABILITY OUT AHEAD OF THE FRONT OVER THE NORTHEAST OREGON MOUNTAINS. HAVE INDICATED A SLIGHT CHANCE OF LATE AFTERNOON THUNDERSTORMS HERE. TEMPERATURES WILL BE COOLING DOWN TODAY HOWEVER REMAIN FAIRLY WARM WITH UPPER 70S AND 80S. WESTERLY WINDS WILL INCREASE IN THE AFTERNOON. THE FRONT BECOMES NEARLY STATIONARY TONIGHT AS THE UPPER LEVEL FLOW IS PARALLEL. THIS WILL GIVE THE CASCADES THE BEST CHANCE OF RAIN WITH JUST A FEW SHOWERS TO THE EAST. MONDAY WILL BE AN ACTIVE DAY AS A STRONG UPPER LEVEL TROUGH PUSHES THE COLD FRONT THROUGH. MODELS ARE GENERATING A FAIR AMOUNT OF PRECIPITATION DUE TO THE DYNAMICS AND HIGH PW. EXPECT ALL AREAS WILL RECEIVE RAIN. CLOUD COVER AND INSTABILITY WILL BE LIMITING FACTORS FOR THUNDERSTORMS SO WILL CONTINUE WITH CHANCE POPS FOR NOW. HOWEVER WITH THE STRONG WIND FIELDS ALOFT IF THUNDERSTORMS DO DEVELOP THEY HAVE GOOD POTENTIAL TO BE STRONG. WEST WINDS WILL INCREASE WITH THE FRONTAL PASSAGE BECOMING BREEZY TO WINDY MONDAY AFTERNOON INTO THE EVENING. THE AIRMASS WILL BE MUCH COLDER AND WITH CLEARING SKIES MONDAY NIGHT TEMPERATURES WILL FALL INTO THE 30S TO MID 40S. 94 LONG TERM...TUESDAY THROUGH SUNDAY...TUESDAY THROUGH WEDNESDAY A ZONAL WESTERLY FLOW WILL BE OVER THE AREA. WHILE MOST OF THE AREA WILL BE DRY, WEAK IMPULSES IN THE FLOW WILL BRING A FEW RAIN SHOWERS AT TIMES ALONG THE CASCADE CREST, MAINLY IN THE WASHINGTON CASCADES. WINDS MAY BE MARGINALLY BREEZY IN THE COLUMBIA BASIN TUESDAY AFTERNOON. TEMPERATURES WILL BE A FEW DEGREES ABOVE NORMAL IN THE LOWER TO MID 70S WITH 60S IN THE MOUNTAINS. WEDNESDAY NIGHT OR THURSDAY A TROUGH WILL MOVE TO THE PACIFIC NORTHWEST COAST THOUGH MODELS DISAGREE AS TO THE TIMING AND STRENGTH OF THE TROUGH. HAVE STARTED OUT WITH A SLIGHT CHANCE OF SHOWERS IN THE MOUNTAINS WEDNESDAY NIGHT THEN SLOWLY EXPAND THE COVERAGE INTO THE REST OF THE AREA THURSDAY AND THURSDAY NIGHT. HAVE A SLIGHT CHANCE OF THUNDERSTORMS ALONG THE SOUTHEASTERN FRINGE OF THE AREA INCLUDING JOHN DAY AND SENECA THURSDAY AFTERNOON AND EARLY EVENING. THE TROUGH MOVES OVER OUR AREA ON FRIDAY AND HAVE A SLIGHT CHANCE OF RAIN SHOWERS OVER THE AREA ASIDE FROM THE COLUMBIA BASIN WHICH REMAINS DRY. A SLIGHT CHANCE OF THUNDERSTORMS WILL BE PRESENT AGAIN OVER THE EASTERN MOUNTAINS IN THE AFTERNOON. BOTH THE GFS AND ECMWF KEEP THE TROUGH OVER THE AREA THROUGH SUNDAY THOUGH THE GFS KEEPS THE TROUGH CENTERED NEAR CENTRAL BRITISH COLUMBIA AND WELL TO OUR NORTH WHILE THE ECMWF HAS IT IN SOUTHERN BRITISH COLUMBIA AND BRINGS IN A REINFORCING LOW ON SUNDAY. LEANED TOWARDS THE DRIER GFS SOLUTION AND HAVE A SLIGHT CHANCE OF RAIN SHOWERS IN THE MOUNTAINS WITH THE LOWER ELEVATIONS DRY FRIDAY NIGHT THROUGH SUNDAY. TEMPERATURES WILL CONTINUE TO BE IN THE LOWER TO MID 70S WITH 60S IN THE MOUNTAINS THURSDAY THROUGH SUNDAY. PERRY && .PRELIMINARY POINT TEMPS/POPS... PDT 83 55 69 41 / 10 20 50 30 ALW 84 59 71 46 / 10 20 50 30 PSC 87 56 74 46 / 10 20 40 20 YKM 83 52 71 42 / 10 20 40 20 HRI 84 56 72 45 / 10 20 40 20 ELN 78 52 67 43 / 20 20 40 20 RDM 84 49 65 31 / 20 20 30 20 LGD 84 49 70 40 / 20 20 50 40 GCD 83 50 70 36 / 20 20 40 30 DLS 81 55 67 46 / 20 20 60 20 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX TODAY : GREEN MONDAY : GREEN TUESDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 97/76
Hazardous weather outlook, May 12, 6:05 AM PDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 605 AM PDT SUN MAY 12 2013 ORZ049-050-502-503-505-506-WAZ030-131315- GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS-NORTHWEST BLUE MOUNTAINS OF WASHINGTON- 605 AM PDT SUN MAY 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON...NORTHEAST OREGON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EARLY EVENING OVER NORTHEAST OREGON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...A STRONG COLD FRONT WILL PUSH EAST OF THE CASCADES. THE FRONT WILL BRING SCATTERED THUNDERSTORMS...AND A FEW OF THESE THUNDERSTORMS MAY BE STRONG WITH LARGE HAIL, HEAVY RAIN, AND GUSTY WINDS. COOLER CONDITIONS WILL FOLLOW THE REMAINDER OF THE WEEK.
Nearby
Wind Advisories in Washington, 2013Wind Advisories in Oregon, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.